MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY, INC. INBONE TALAR DOME SZ 4 SULCUS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY, INC. INBONE TALAR DOME SZ 4 SULCUS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 220220904
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 03/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "study uk infinity® total ankle system subject: (b)(6).Patient bleeding from left ankle wound.Patient became hypotensive.64/47- 1000mls crystalloid administered and blood pressure improved to 78/59.Patient also positioned head down.Plaster cut and pressure and cold compress applied to bleeding point.Bleeding stopped and blood pressure improved with blood transfusion and crystalloid replacement.".

Brand Name
INBONE TALAR DOME SZ 4 SULCUS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20543319
Report Number3010667733-2024-00785
Device Sequence Number15336527
Product Code HSN
UDI-Device Identifier00840420124234
UDI-Public00840420124234
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K100886
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number220220904
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2024
Initial Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale
Patient Weight77 KG